# SDR CA000511009

- Difficulty date: April 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 40,427 hours
- Engine: Pwa JT8D17
- System (JASC): 3340 · Exterior Lighting
- Part: Attach Fitting
- Part number: 5102991
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN LANDING GEAR LOWERED CREW REPORTED A BANGING NOISE FROM THE AREA OF THE NOSE. INSPECTION AT THE GATE FOUND THE TAXI LIGHT SUPPORT HAD BROKEN AND THE TAXI LIGHT WAS TRAILING THE GEAR BY THE WIRE HARNESS. REPAIRED.
